Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diabetes not controlled with medication. Having nausea, confusion, sleepiness, weightloss, loss of apetite. Suggestions?

my partner is type II diabetic but recently his sugars are not controlled with his usual medication . He is currently about to be referred to the hospital but in the meantime nurse has tried him on gliclazide, which has failed to make a difference. I have noticed him having bouts of nausea and confusion and he just sleeps all the time. he has also been losing weight and often doesnt want to eat. The highest reading on his monitor was 25 the other day, mostly his reading are around 20 plus after food, and anything between 13 - 16 before food. should we be making a fuss at the surgery to get him seen asap at the hospital? he has been told he will have to inject insulin now but we are still waiting to be referred and Iam worried about his symptoms / subsequent damage ?
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
His blood sugars are high. In this situation he needs to be started on insulin as soon as possible to prevent complications.
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor